# SDR P5CA9600355

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B08424202
- Condition: Delaminated
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD MIDFLAP TOP SURFACE CENTER PANEL HAS LARGE AREAS OF DELAMINATION.  REMOVED PANEL AND INSTALLED NEW PANEL IAW SRM 51-10-01.
